Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes tingling of feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11953 Questions
What causes tingling of feet
Posted Wed, 29 Jan 2014 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 24 minutes later
Brief Answer: there are different possible causes Detailed Answer: HI, thanks for using healthcare magic Tingling of the feet can occur for different reasons. It can be related to the nerves or blood supply to the feet. In terms of the blood supply if there are any problems with the circulation , it can cause tingling. This can occur in persons with high blood pressure, diabetes, high cholesterol, smokers, physical inactivity, overweight. In terms of the nerves- (1)diabetes (2)trauma to the nerves (3)vitamin deficiency- vitamin b1, E, B12 (4)alcohol use (5)kidney and liver disease (6)thyroid disease (7)exposure to toxic agents If you have a history of diabetes, high cholesterol, high blood pressure, smoking , then one of these may be the cause. If it is very disturbing, your doctor can determine the cause with physical examination and your medical history. The treatment would depend on the cause. I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor